# SDR UIEA2011123100742

- Difficulty date: December 31, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25221
- Aircraft time: 68,227 hours, 14,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO ARM.  PERFORMED FAULT ISOLATION OF L1 DOOR SLIDE ARMING BUSTLE AND FOUND NO DEFECTS OR BLOCKAGE REF MM 52-11-00 DOOR ARMING.  DISARMING FOUND TO BE NORMAL AND SMOOTH.
